# SDR SWAA2018090424736

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,414 hours, 37,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD GIRT BAR STOWAGE CLIP ATTACHMENT CRACKED.  REPAIRED CLIP PER EA.
